Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some subgroup theorems for free $ \mathfrak{v}$-groups


Author: Gilbert Baumslag
Journal: Trans. Amer. Math. Soc. 108 (1963), 516-525
MSC: Primary 20.10
DOI: https://doi.org/10.1090/S0002-9947-1963-0154919-1
MathSciNet review: 0154919
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Nielsen, Om Regning med ikke-kommutative Faktorer og dens Anvendelse i Gruppeteorien, Mat. Tiddskrift B, (1921), 77-94.
  • [2] O. Schreier, Die Untergruppen der freier Gruppen, Abh. Math. Sem. Univ. Hamburg 5 (1927), 161-183.
  • [3] F. W. Levi, Über die Untergruppen freier Gruppen, Math. Z. 32 (1930), 315-318. MR 1545167
  • [4] P. Hall, The splitting properties of relatively free groups, Proc. London Math. Soc. (3) 4 (1954), 343-356. MR 0064046 (16:217c)
  • [5] K. W. Gruenberg, Residual properties of infinite soluble groups, Proc. London Math. Soc. (3) 7 (1957), 29-62. MR 0087652 (19:386a)
  • [6] N. P. Gol'dina, Free nilpotent groups, Dokl. Akad. Nauk SSSR 111 (1956), 528-530. MR 0085256 (19:13a)
  • [7] M. Hall, The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [8] A. I. Malcev, On free soluble groups, Soviet Math. Dokl. 1 (1960), 65-68. MR 0117274 (22:8056)
  • [9] Hanna Neumann, On varieties of groups and their associated near-rings, Math. Z. 65 (1956), 36-39. MR 0078374 (17:1183d)
  • [10] B. H. Neumann, Hanna Neumann and Peter M. Neumann, Wreath products and varieties of groups, Math. Z. 80 (1962), 44-62. MR 0141705 (25:5102)
  • [11] A. G. Kurosh, The theory of groups, Translated by K. A. Hirsch, Vols. 1 and 2, Chelsea, New York, 1955. MR 0109842 (22:727)
  • [12] M. Auslander and R. C. Lyndon, Commutator subgroups of free groups, Amer. J. Math. 77 (1955), 929-931. MR 0075204 (17:709a)
  • [13] A. I. Malcev, On isomorphic representations of infiinite groups by matrices, Mat. Sb. (N.S.) 8 (50) (1940), 405-422. MR 0003420 (2:216d)
  • [14] -, Two remarks on nilpotent groups, Mat. Sb. (N. S.) 37 (79) (1955), 567-572. MR 0072875 (17:345b)
  • [15] Gilbert Baumslag, Wreath products and extension theory, Math. Z. 81 (1963), 286-299. MR 0151518 (27:1503)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0154919-1
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society